| Model Number |
1012269-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the mildly tortuous and moderately calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.E1: (b)(6) hospital.
Event or Problem Description
It was reported that the procedure was performed to treat a moderately calcified and mildly tortuous lesion in the mid left anterior descending artery (lad).A 1.5x12mm mini trek balloon dilatation catheter (bdc) was prepared per the instructions for use, and advanced with resistance to the target lesion; however during the first inflation the balloon was noted to rupture at 8 atmospheres.The bdc was removed and another trek bdc was used to complete the procedure.There was no adverse patient sequela and no clinically significant delay.No additional information was provided.